RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 1(283), Pages 205–206 (Mi umn4475)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Annihilators of an element of a free Lie algebra

A. A. Mikhalev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (78 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:1, 262

Bibliographic databases:

MSC: 17B70, 17B75
Received: 21.10.1991

Citation: A. A. Mikhalev, “Annihilators of an element of a free Lie algebra”, Uspekhi Mat. Nauk, 47:1(283) (1992), 205–206; Russian Math. Surveys, 47:1 (1992), 262

Citation in format AMSBIB
\Bibitem{Mik92}
\by A.~A.~Mikhalev
\paper Annihilators of an element of a~free Lie algebra
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 1(283)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn4475}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1171867}
\zmath{https://zbmath.org/?q=an:0788.17005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..262M}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 1
\pages 262
\crossref{https://doi.org/10.1070/RM1992v047n01ABEH000869}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KE77300009}


Linking options:
  • http://mi.mathnet.ru/eng/umn4475
  • http://mi.mathnet.ru/eng/umn/v47/i1/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:201
    Full text:78
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020